# SDR UPS01235487

- Difficulty date: April 4, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ATB-A/C ROLLS DURING FLAP RETRACTION. SUPPLEMENTAL MRR.  ADJUSTED INBD AND OUTBD FLAPS FUSELAGE CABLES PER B727 MM-27-51-00
